# SDR CALA2020052200980

- Difficulty date: May 19, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 58,804 hours, 17,097 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: 112N310215
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT HFEC ROTO INSPECTION OF #1 PYLON UPPER DRAG FITTING IAW NDTM PART 6, 51-00-16 CRACK INDICATIONS WERE FOUND AT HOLE #3 - CRACK POSITION :- 3:0''CLOCK; CRACK DEPTH :-0.480"; CRACK SIZE :- 0.050" REF AAR NR 9606670 REPAIRED HOLE #3 PER ECRA 5720-031930 AT #1 PYLON UPPER DRAG FITTING.INITIATE A DTA DIP LOGPAGE TO READ AS FOLLOWS: ON OR BEFORE MAY 4 ,2022 OR THE ACCUMULATION OF 19,197 TOTAL AIRCRAFT FLIGHT CYCLES, WHICHEVER COME FIRST, ACCOMPLISH A ADD EMP:V901512 OF ECRA 5720-03190.PLANNING TO CONTACT ENGINEERING AFTER MARCH 4, 2022 OR ACCUMULATION OF 18,997 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE APRIL 4,2022 OR THE ACCUMULATION OF 19,097 TOTAL PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION AIRCRAFT FLIGHT CYCLES FOR THE PERMANENT REPAIR INSTRUCTIONS
